Alert archive / New York / Wind Advisories in 2014

Wind Advisory 4, NWS Buffalo, NY

February 21, 20148 counties in New York

NWS Buffalo, NY issued this wind advisory at Feb 21, 2014, 10:21 PM EST for 8 counties in New York. It took effect at Feb 22, 2014, 9:00 AM EST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Feb 21, 2014, 10:21 PM EST (03:21 UTC)
In effect from
Feb 22, 2014, 9:00 AM EST
Expired
Feb 22, 2014, 6:45 PM EST
In force
10 hr
Issued by
NWS Buffalo, NY

Counties Allegany County, NY, Cattaraugus County, NY, Genesee County, NY, Livingston County, NY, Monroe County, NY, Ontario County, NY, Orleans County, NY, Wyoming County, NY

The radar

The Buffalo radar (KBUF), 63 km from the middle of the area, began a volume at 03:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 3.4 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2014-02-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2014-02-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 125 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1157 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
125 m²/s²
0-3 km storm-relative helicity
176 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

349 
WWUS71 KBUF 220321
NPWBUF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1021 PM EST FRI FEB 21 2014

NYZ002-003-011>014-020-021-221130-
/O.CAN.KBUF.WI.Y.0003.000000T0000Z-140223T0300Z/
/O.NEW.KBUF.WI.Y.0004.140222T1400Z-140223T0000Z/
ORLEANS-MONROE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CATTARAUGUS-
ALLEGANY-
INCLUDING THE CITIES OF...MEDINA...ROCHESTER...BATAVIA...WARSAW...
GENESEO...CANANDAIGUA...OLEAN...WELLSVILLE
1021 PM EST FRI FEB 21 2014

...WIND ADVISORY IN EFFECT FROM 9 AM TO 7 PM EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 7 PM EST SATURDAY. 

* LOCATIONS...ORLEANS...MONROE...GENESEE...WYOMING...LIVINGSTON...
  ONTARIO...CATTARAUGUS AND ALLEGANY COUNTIES.

* TIMING...LATE SATURDAY MORNING THROUGH EARLY SATURDAY EVENING.

* WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* IMPACTS...WINDS OF THIS MAGNITUDE COULD BRING DOWN SOME TREES 
  AND POWER LINES...AND RESULT IN SCATTERED POWER OUTAGES. 
  TRAVEL WILL BE DIFFICULT IN HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE. STAY TUNED TO NOAA WEATHER RADIO
AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES.

&&

$$

NYZ004>008-221130-
/O.EXB.KBUF.WI.Y.0003.140222T1400Z-140223T0000Z/
WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
INCLUDING THE CITIES OF...NEWARK...FAIR HAVEN...OSWEGO...
WATERTOWN...LOWVILLE
1021 PM EST FRI FEB 21 2014

...WIND ADVISORY IN EFFECT FROM 9 AM TO 7 PM EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 7 PM EST SATURDAY. 

* LOCATIONS...WAYNE...NORTHERN CAYUGA...OSWEGO...JEFFERSON AND
  LEWIS COUNTIES.

* TIMING...LATE SATURDAY MORNING THROUGH EARLY SATURDAY EVENING.

* WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 45 MPH.

* IMPACTS...WINDS OF THIS MAGNITUDE COULD BRING DOWN SOME TREES 
  AND POWER LINES...AND RESULT IN SCATTERED POWER OUTAGES. 
  TRAVEL WILL BE DIFFICULT IN HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE. STAY TUNED TO NOAA WEATHER RADIO
AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES.

&&

$$

NYZ001-010-019-085-221130-
/O.EXT.KBUF.WI.Y.0003.000000T0000Z-140223T0000Z/
NIAGARA-NORTHERN ERIE-CHAUTAUQUA-SOUTHERN ERIE-
INCLUDING THE CITIES OF...NIAGARA FALLS...BUFFALO...JAMESTOWN...
ORCHARD PARK...SPRINGVILLE
1021 PM EST FRI FEB 21 2014

...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM EST SATURDAY...

* LOCATIONS...CHAUTAUQUA...ERIE AND NIAGARA COUNTIES.

* TIMING...THROUGH EARLY SATURDAY EVENING.

* WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* IMPACTS...WINDS OF THIS MAGNITUDE COULD BRING DOWN SOME TREES 
  AND POWER LINES...AND RESULT IN SCATTERED POWER OUTAGES. 
  TRAVEL WILL BE DIFFICULT IN HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE. STAY TUNED TO NOAA WEATHER RADIO
AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES.

&&

$$

SMITH
4 follow-up statements
194 
WWUS71 KBUF 220848
NPWBUF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
348 AM EST SAT FEB 22 2014

NYZ001-010-019-085-221700-
/O.CON.KBUF.WI.Y.0003.000000T0000Z-140223T0000Z/
NIAGARA-NORTHERN ERIE-CHAUTAUQUA-SOUTHERN ERIE-
INCLUDING THE CITIES OF...NIAGARA FALLS...BUFFALO...JAMESTOWN...
ORCHARD PARK...SPRINGVILLE
348 AM EST SAT FEB 22 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

* LOCATIONS...CHAUTAUQUA...ERIE AND NIAGARA COUNTIES.

* TIMING...THROUGH EARLY THIS EVENING.

* WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* IMPACTS...WINDS OF THIS MAGNITUDE COULD BRING DOWN SOME TREE
  LIMBS AND POWER LINES...AND RESULT IN ISOLATED POWER OUTAGES.
  TRAVEL MAY BE DIFFICULT IN HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE. STAY TUNED TO NOAA WEATHER RADIO
AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES.

&&

$$

NYZ004>008-221700-
/O.CON.KBUF.WI.Y.0003.140222T1400Z-140223T0000Z/
WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
INCLUDING THE CITIES OF...NEWARK...FAIR HAVEN...OSWEGO...
WATERTOWN...LOWVILLE
348 AM EST SAT FEB 22 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM
EST THIS EVENING...

* LOCATIONS...WAYNE...NORTHERN CAYUGA...OSWEGO...JEFFERSON AND 
  LEWIS COUNTIES. 

* TIMING...LATE THIS MORNING THROUGH EARLY THIS EVENING.

* WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 50 MPH.

* IMPACTS...WINDS OF THIS MAGNITUDE COULD BRING DOWN SOME TREE
  LIMBS AND POWER LINES...AND RESULT IN ISOLATED POWER OUTAGES.
  TRAVEL MAY BE DIFFICULT IN HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE. STAY TUNED TO NOAA WEATHER RADIO
AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES.

&&

$$

NYZ002-003-011>014-020-021-221700-
/O.CON.KBUF.WI.Y.0004.140222T1400Z-140223T0000Z/
ORLEANS-MONROE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CATTARAUGUS-
ALLEGANY-
INCLUDING THE CITIES OF...MEDINA...ROCHESTER...BATAVIA...WARSAW...
GENESEO...CANANDAIGUA...OLEAN...WELLSVILLE
348 AM EST SAT FEB 22 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM
EST THIS EVENING...

* LOCATIONS...ORLEANS...MONROE...GENESEE...WYOMING...
  LIVINGSTON... ONTARIO...CATTARAUGUS AND ALLEGANY COUNTIES. 

* TIMING...LATE THIS MORNING THROUGH EARLY THIS EVENING.

* WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* IMPACTS...WINDS OF THIS MAGNITUDE COULD BRING DOWN SOME TREE
  LIMBS AND POWER LINES...AND RESULT IN ISOLATED POWER OUTAGES.
  TRAVEL MAY BE DIFFICULT IN HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE. STAY TUNED TO NOAA WEATHER RADIO
AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES.

&&

$$

RSH
530 
WWUS71 KBUF 221451
NPWBUF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
951 AM EST SAT FEB 22 2014

NYZ001-010-019-085-222300-
/O.CON.KBUF.WI.Y.0003.000000T0000Z-140223T0000Z/
NIAGARA-NORTHERN ERIE-CHAUTAUQUA-SOUTHERN ERIE-
INCLUDING THE CITIES OF...NIAGARA FALLS...BUFFALO...JAMESTOWN...
ORCHARD PARK...SPRINGVILLE
951 AM EST SAT FEB 22 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

* LOCATIONS...CHAUTAUQUA...ERIE AND NIAGARA COUNTIES.

* TIMING...THROUGH EARLY THIS EVENING.

* WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* IMPACTS...WINDS OF THIS MAGNITUDE COULD BRING DOWN SOME TREE 
  LIMBS AND POWER LINES...AND RESULT IN ISOLATED POWER OUTAGES. 
  TRAVEL MAY BE DIFFICULT IN HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE. STAY TUNED TO NOAA WEATHER RADIO
AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES.

&&

$$

NYZ004>008-222300-
/O.CON.KBUF.WI.Y.0003.000000T0000Z-140223T0000Z/
WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
INCLUDING THE CITIES OF...NEWARK...FAIR HAVEN...OSWEGO...
WATERTOWN...LOWVILLE
951 AM EST SAT FEB 22 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

* LOCATIONS...WAYNE...NORTHERN CAYUGA...OSWEGO...JEFFERSON AND 
  LEWIS COUNTIES. 

* TIMING...THROUGH EARLY THIS EVENING.

* WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 50 MPH.

* IMPACTS...WINDS OF THIS MAGNITUDE COULD BRING DOWN SOME TREE 
  LIMBS AND POWER LINES...AND RESULT IN ISOLATED POWER OUTAGES. 
  TRAVEL MAY BE DIFFICULT IN HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE. STAY TUNED TO NOAA WEATHER RADIO
AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES.

&&

$$

NYZ002-003-011>014-020-021-222300-
/O.CON.KBUF.WI.Y.0004.000000T0000Z-140223T0000Z/
ORLEANS-MONROE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CATTARAUGUS-
ALLEGANY-
INCLUDING THE CITIES OF...MEDINA...ROCHESTER...BATAVIA...WARSAW...
GENESEO...CANANDAIGUA...OLEAN...WELLSVILLE
951 AM EST SAT FEB 22 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

* LOCATIONS...ORLEANS...MONROE...GENESEE...WYOMING... 
  LIVINGSTON... ONTARIO...CATTARAUGUS AND ALLEGANY COUNTIES. 

* TIMING...THROUGH EARLY THIS EVENING.

* WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* IMPACTS...WINDS OF THIS MAGNITUDE COULD BRING DOWN SOME TREE 
  LIMBS AND POWER LINES...AND RESULT IN ISOLATED POWER OUTAGES. 
  TRAVEL MAY BE DIFFICULT IN HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE. STAY TUNED TO NOAA WEATHER RADIO
AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES.

&&

$$
436 
WWUS71 KBUF 222037
NPWBUF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
337 PM EST SAT FEB 22 2014

NYZ001-010-019-085-230000-
/O.CON.KBUF.WI.Y.0003.000000T0000Z-140223T0000Z/
NIAGARA-NORTHERN ERIE-CHAUTAUQUA-SOUTHERN ERIE-
INCLUDING THE CITIES OF...NIAGARA FALLS...BUFFALO...JAMESTOWN...
ORCHARD PARK...SPRINGVILLE
337 PM EST SAT FEB 22 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

* LOCATIONS...CHAUTAUQUA...ERIE AND NIAGARA COUNTIES.

* TIMING...THROUGH EARLY THIS EVENING.

* WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* IMPACTS...WINDS OF THIS MAGNITUDE COULD BRING DOWN SOME TREE 
  LIMBS AND POWER LINES...AND RESULT IN ISOLATED POWER OUTAGES. 
  TRAVEL MAY BE DIFFICULT IN HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE. STAY TUNED TO NOAA WEATHER RADIO
AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES.

&&

$$

NYZ004>008-230000-
/O.CON.KBUF.WI.Y.0003.000000T0000Z-140223T0000Z/
WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
INCLUDING THE CITIES OF...NEWARK...FAIR HAVEN...OSWEGO...
WATERTOWN...LOWVILLE
337 PM EST SAT FEB 22 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

* LOCATIONS...WAYNE...NORTHERN CAYUGA...OSWEGO...JEFFERSON AND 
  LEWIS COUNTIES. 

* TIMING...THROUGH EARLY THIS EVENING.

* WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* IMPACTS...WINDS OF THIS MAGNITUDE COULD BRING DOWN SOME TREE 
  LIMBS AND POWER LINES...AND RESULT IN ISOLATED POWER OUTAGES. 
  TRAVEL MAY BE DIFFICULT IN HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE. STAY TUNED TO NOAA WEATHER RADIO
AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES.

&&

$$

NYZ002-003-011>014-020-021-230000-
/O.CON.KBUF.WI.Y.0004.000000T0000Z-140223T0000Z/
ORLEANS-MONROE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CATTARAUGUS-
ALLEGANY-
INCLUDING THE CITIES OF...MEDINA...ROCHESTER...BATAVIA...WARSAW...
GENESEO...CANANDAIGUA...OLEAN...WELLSVILLE
337 PM EST SAT FEB 22 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

* LOCATIONS...ORLEANS...MONROE...GENESEE...WYOMING... 
  LIVINGSTON... ONTARIO...CATTARAUGUS AND ALLEGANY COUNTIES. 

* TIMING...THROUGH EARLY THIS EVENING.

* WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* IMPACTS...WINDS OF THIS MAGNITUDE COULD BRING DOWN SOME TREE 
  LIMBS AND POWER LINES...AND RESULT IN ISOLATED POWER OUTAGES. 
  TRAVEL MAY BE DIFFICULT IN HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE. STAY TUNED TO NOAA WEATHER RADIO
AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES.

&&

$$
137 
WWUS71 KBUF 222345
NPWBUF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
645 PM EST SAT FEB 22 2014

NYZ001-004>008-010-019-085-230045-
/O.CAN.KBUF.WI.Y.0003.000000T0000Z-140223T0000Z/
NIAGARA-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-CHAUTAUQUA-SOUTHERN ERIE-
INCLUDING THE CITIES OF...NIAGARA FALLS...NEWARK...FAIR HAVEN...
OSWEGO...WATERTOWN...LOWVILLE...BUFFALO...JAMESTOWN...
ORCHARD PARK...SPRINGVILLE
645 PM EST SAT FEB 22 2014

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE WIND
ADVISORY. 

WINDS MAY STILL GUST TO 40 MPH THIS EVENING BEFORE TAPERING OFF
OVERNIGHT.

$$

NYZ002-003-011>014-020-021-230045-
/O.CAN.KBUF.WI.Y.0004.000000T0000Z-140223T0000Z/
ORLEANS-MONROE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CATTARAUGUS-
ALLEGANY-
INCLUDING THE CITIES OF...MEDINA...ROCHESTER...BATAVIA...WARSAW...
GENESEO...CANANDAIGUA...OLEAN...WELLSVILLE
645 PM EST SAT FEB 22 2014

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE WIND
ADVISORY. 

WINDS MAY STILL GUST TO 40 MPH THIS EVENING BEFORE TAPERING OFF
OVERNIGHT.

$$

SMITH

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this wind advisory went out at Feb 21, 8:04 PM EST, 2 hours 17 minutes earlier.

Area forecast discussion, Feb 21, 8:04 PM EST, 2 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
804 PM EST FRI FEB 21 2014

.SYNOPSIS...
COLD WEATHER WILL RETURN THIS WEEKEND WITH A DOWNWARD TREND IN
TEMPERATURES THROUGH NEXT WEEK. WINDS WILL REMAIN GUSTY THROUGH
SATURDAY AS STRONG LOW PRESSURE SHIFTS TOWARDS JAMES BAY. THERE
WILL BE SEVERAL OPPORTUNITIES FOR LIGHT SNOW OVER THE NEXT SEVERAL
DAYS...WITH A HIGHER THREAT FOR LAKE EFFECT SNOW SOUTHEAST OF LAKE
ONTARIO LATER NEXT WEEK.

&&

.NEAR TERM /THROUGH SATURDAY/...
STRONG LOW PRESSURE IS CENTERED NORTH OF LAKE SUPERIOR THIS EVENING
WITH A TIGHT PRESSURE GRADIENT KEEPING GUSTY WINDS ACROSS THE GREAT
LAKES REGION. AN OCCLUDED FRONT EXTENDS EAST OF THE LOW CENTER TO
VERMONT THEN SOUTH INTO SOUTHERN NEW ENGLAND. LINGERING RAIN AND
SNOW SHOWERS ARE FOUND ACROSS CENTRAL NEW YORK JUST BEHIND THE
FRONT. THIS LINE OF SHOWERS WILL CONTINUE TO SHIFT EAST THIS EVENING
AND CLEAR SKIES ACROSS THE OHIO VALLEY WILL SPREAD ACROSS WESTERN
AND CENTRAL NEW YORK OVERNIGHT. WINDS WILL REMAIN GUSTY OVERNIGHT AS
A 50+ KNOT 925 MB JET FUNNELS DOWN LAKES ERIE AND ONTARIO. WIND
GUSTS 30-40 MPH WILL BE POSSIBLE MAINLY ACROSS WESTERN NEW YORK BUT
20 TO 30 FOR CENTRAL NEW YORK. TEMPERATURES TONIGHT SHOULD
EVENTUALLY DROP BELOW FREEZING.  THERE SHOULD BE ENOUGH
DRYING/EVAPORATION DUE TO THE WINDS TO PREVENT BLACK ICE.

SATURDAY OUR REGION WILL REMAIN BETWEEN A DEEP LOW PRESSURE
OVER JAMES BAY AND HIGH PRESSURE ACROSS THE SOUTHEAST STATES. A
PRESSURE GRADIENT WILL KEEP GUSTY WINDS IN PLACE THROUGH THE DAY.
SOME MID LEVEL CLOUDS LOOK TO STREAM ACROSS NEW YORK DURING THE DAY
WITH SOME MOISTURE BEING LIFTED IN THE LOW AND MID LEVEL JET STREAK
WITH A CHANCE OF SOME RAIN OR SNOW SHOWERS ACROSS THE SOUTHERN TIER
AND EAST OF LAKE ONTARIO.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...
SATURDAY NIGHT THE PRESSURE GRADIENT BETWEEN A NOW FILLING AREA OF
LOW PRESSURE OVER JAMES BAY AND A NARROW RIDGE OF HIGH PRESSURE
SQUEEZING SOUTH OF THE LOWER GREAT LAKES WILL RELAX AND ALLOW FOR
THE GUSTY SATURDAY AFTERNOON WINDS TO DIMINISH. THE GFS AND NAM BOTH
SHOW WEAK MID LEVEL FRONTOGENESIS ALONG WITH WEAK SURFACE WIND
CONVERGENCE EXTENDING ACROSS THE SOUTHERN TIER AND TOWARDS THE
BRISTOL MOUNTAINS. THERE MAY BE ENOUGH LIFT TO GENERATE SOME LIGHT
SNOW SHOWERS HERE...OTHERWISE EXPECT SATURDAY NIGHT TO BE DRY WITH
AIR TEMPERATURES IN THE LOW TO MID 20S.

ON SUNDAY A RIBBON OF POTENTIAL VORTICITY WILL BE STRUNG THROUGH THE
GREAT LAKES AND INTO SOUTHERN CANADA. A SHORTWAVE RIDING SOUTHWARD
AROUND AN UPPER LEVEL LOW NEAR JAMES BAY WILL CAUSE THIS RIBBON OF
PV...AND ITS ASSOCIATED LIFT TO SAG SOUTHWARD LATER SUNDAY AND
SUNDAY NIGHT. THIS SOUTHWARD DROPPING SHORTWAVE MAY PRODUCE
SCATTERED LIGHT SNOW SHOWERS FIRST ACROSS THE NORTH COUNTRY SUNDAY
AFTERNOON AND THEN DROPPING SOUTHWARD SUNDAY NIGHT ACROSS WESTERN AND
CENTRAL NEW YORK. BEHIND THIS SHORTWAVE TEMPERATURES ALOFT WILL
BRIEFLY COOL TOWARDS -18 TO -20C...COLD ENOUGH THAT LIKELY A LAKE
RESPONSE WILL OCCUR SOUTHEAST OF LAKE ONTARIO SUNDAY NIGHT. WILL
INCREASE POPS TO LIKELY LATER SUNDAY NIGHT...WITH LAKE EFFECT SNOW
LIKELY BECOMING MORE CELLULAR MONDAY MORNING WITH THE RISING SUN.
BEHIND THIS SHORTWAVE TEMPERATURE ALOFT WILL QUICKLY START TO
REBOUND WITH WARM AIR ADVECTION ALOFT. THIS WARMING AND STILL A
TROUGH OVERHEAD SOME LIGHT SNOW WILL AGAIN BE POSSIBLE ACROSS THE
CWA MONDAY AND ENDING MONDAY NIGHT.

TEMPERATURES ON SUNDAY WILL WARM BACK INTO THE LOWER 30S BEFORE THE
COLDER AIR BUILDS SOUTHWARD...BRINGING OVERNIGHT LOWS SUNDAY NIGHT
BACK INTO THE TEENS...AND POSSIBLY SOME SINGLE DIGIT LOWS IN THE
COLDER SPOTS OF THE CWA. TEMPERATURES ON MONDAY WILL CONTINUE IN THE
20S...ABOUT 10 TO 15 DEGREES BELOW NORMAL.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
OVER THIS TIME PERIOD SEVERAL SHORTWAVES PASSING ACROSS THE GREAT
LAKES REGION WILL CONTINUE THE CHANCES FOR LIGHT SNOW. TEMPERATURES
WILL GRADUALLY FALL THROUGH THIS PERIOD AS ANOTHER POOL OF COLD AIR
SETTLES TOWARDS THE GREAT LAKES AND NORTHEAST REGION.

TO START THIS TIME PERIOD ALOFT...THE UPPER FLOW WILL RESEMBLE A REX
BLOCK...WITH THE AXIS OF A +2SD RIDGE OF HIGH PRESSURE ENTRENCHED
OVER THE PACIFIC NORTHWEST AND WESTERN MOUNTAINS OF CANADA. TO THE
EAST OF THIS RIDGE AXIS...AND HAS BEEN THE CASE FOR MUCH OF THIS
WINTER IS A TROUGH OF LOW PRESSURE. WITHIN THIS LONGWAVE
TROUGH...WHICH WILL REMAIN THROUGH THIS TIME PERIOD WILL COME
SEVERAL SHORTWAVES WITH EACH WAVE GIVING THE POTENTIAL FOR SOME
LIGHT SNOW.

THE FIRST TWO OF THESE SHORT WAVES ARE FAST MOVING LOW AMPLITUDE
WITH EACH ONE BRINGING A CHANCE FOR LIGHT SNOW...BOTH TUESDAY AND
WEDNESDAY. WE WILL CARRY CHANCE POPS FOR THESE EVENTS.

THE THIRD AND MORE SIGNIFICANT WAVE WILL ARRIVE ON THURSDAY. A
DEEPER COLD POOL IS ASSOCIATED WITH THIS WAVE WITH TEMPERATURES AT
850 HPA DROPPING DOWN TO ABOUT -26C...WHICH IS PRETTY COLD FOR THIS
LATE IN THE WINTER SEASON. THIS WAVE WILL LIKELY BRING AGAIN A LIGHT
SNOW ACROSS THE EASTERN GREAT LAKES REGION ON THURSDAY...AND THEN AS
THE COLD AIR DEEPENS TRANSITION TO LAKE EFFECT SNOW SOUTHEAST OF THE
GREAT LAKES.

THIS FAR OUT WILL MAINTAIN CHANCE POPS FOR THURSDAY...AND CONTINUE
THE CHANCE POPS FOR THE LAKE EFFECT THURSDAY NIGHT AND INTO FRIDAY
AS WIND DIRECTION AND PLACEMENT/FORMATION OF THE BANDS IS STILL TO
UNCERTAIN AT THIS TIME.

TEMPERATURES THE FIRST TWO DAYS OF THIS PERIOD WILL AVERAGE WELL
BELOW NORMAL WITH HIGHS GENERALLY IN THE UPPER TEENS AND OVERNIGHT
LOWS AROUND 10F TO LOW TEENS. AS THE COLD AIR BEGINS TO POUR INTO
THE REGION LATER WEDNESDAY...TEMPERATURES WILL BECOME MUCH COLDER
THAN NORMAL AND CONTINUE TO DROP WITH OVERNIGHT LOWS IN THE SINGLE
DIGITS...AND COLDER SPOTS BELOW ZERO...AND HIGHS ONLY IN THE SINGLE
DIGITS TO LOWER TEENS. THE COLD TEMPERATURES COMBINED WITH ANY WIND
WILL AGAIN POSE WINDCHILL CONCERNS LATER IN THE WEEK.

&&

.AVIATION /01Z SATURDAY THROUGH WEDNESDAY/...
IT WILL REMAIN WINDY THIS EVENING...BUT THE GUSTS WILL SUBSIDE
OVERNIGHT AS THE WINDS DECOUPLE. SKIES ARE CLEARING ACROSS WESTERN
NEW YORK WITH LINGERING VFR CLOUDS DISSIPATING THROUGH THE FIRST
HALF OF THE NIGHT ACROSS CENTRAL NEW YORK. AN APPROACHING WEAK
DISTURBANCE LOOKS TO BRING SOME INCREASE IN CLOUDS DURING THE
SECOND HALF OF THE NIGHT INTO SATURDAY MORNING.

THE PRESSURE GRADIENT BETWEEN THE SURFACE HIGH OVER THE SOUTHEAST AND
LOW PRESSURE CENTERED NEAR JAMES BAY WILL CONTINUE RATHER WINDY
CONDITIONS ON SATURDAY. EXPECT SOUTHWEST WINDS TO GUST UP TO ABOUT
45 KNOTS...ESPECIALLY DURING THE AFTERNOON WHEN MIXING WILL BE
MAXIMIZED.

OUTLOOK...
SATURDAY NIGHT AND SUNDAY...VFR.
SUNDAY NIGHT THROUGH TUESDAY...VFR/MVFR WITH CHANCE OF SNOW
SHOWERS.

&&

.MARINE...
A 978MB LOW NORTH OF LAKE SUPERIOR WINDS WILL BE RESPONSIBLE FOR
GALE FORCE WINDS THIS EVENING. THE STRONG WINDS WILL REMAIN IN PLACE
THROUGH TONIGHT POSSIBLY THROUGH SATURDAY AS A TIGHT SFC PRESSURE
GRADIENT WILL STAY IN PLACE ACROSS THE LOWER GREAT LAKES.

WINDS WILL DROP OFF A LITTLE SATURDAY NIGHT AND SUNDAY...ALTHOUGH
SMALL CRAFT ADVISORY CONDITIONS WILL BE LIKELY ACROSS MUCH OF LAKE
ONTARIO.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...WIND ADVISORY UNTIL 10 PM EST SATURDAY FOR NYZ001>003-010>014-
     019>021-085.
     FLOOD WATCH UNTIL 1 AM EST SATURDAY FOR NYZ019.
MARINE...GALE WARNING UNTIL 1 AM EST SATURDAY FOR LEZ020-040-041.
         GALE WARNING UNTIL 1 AM EST SATURDAY FOR LOZ030-042-
         062.
         GALE WARNING UNTIL 3 AM EST SATURDAY FOR LOZ043>045-
         063>065.

&&

SYNOPSIS...SMITH
NEAR TERM...SMITH
SHORT TERM...THOMAS
LONG TERM...THOMAS
AVIATION...SMITH
MARINE...SMITH/ZAFF
Hazardous weather outlook, Feb 21, 8:10 PM EST, 2 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
810 PM EST FRI FEB 21 2014

NYZ004>008-230115-
WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
810 PM EST FRI FEB 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH
CENTRAL NEW YORK.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ001>003-010>014-019>021-085-230115-
NIAGARA-ORLEANS-MONROE-NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-
ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
810 PM EST FRI FEB 21 2014

...WIND ADVISORY IN EFFECT UNTIL 10 PM EST SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ040-041-LOZ042-062-230115-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
810 PM EST FRI FEB 21 2014

...GALE WARNING IN EFFECT UNTIL 1 AM EST SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE AND LAKE
ONTARIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LOZ043>045-063>065-230115-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
810 PM EST FRI FEB 21 2014

...GALE WARNING IN EFFECT UNTIL 3 AM EST SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ONTARIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-LOZ030-230115-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-LOWER NIAGARA RIVER-
810 PM EST FRI FEB 21 2014

...GALE WARNING IN EFFECT UNTIL 1 AM EST SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE AND LAKE
ONTARIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

SLZ022-024-230115-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
810 PM EST FRI FEB 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF THE
SAINT LAWRENCE RIVER.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 21, 10:43 PM ESTSmall Craft AdvisoryBUF6 days
Feb 22, 1:11 PM ESTAreal Flood AdvisoryBUFLivingston24 hr

Nearby

Wind Advisories in New York, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.